Research ArticleOpen accessNumerical Solution of the Taylor-Quette Flow Problem: A Commodious Statistical ApproachAyoob Karimi, Hassan Zeytoonian, Shahin NavardiPhysics International, Vol. 1, Issue 1 · 31 Mar 2010 · 7,780 accessesView PDFCite
Author
1 article in our journalsShahin Navardi
Department of Mechanical Engineering, Texas Tech University, Labake, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.